# SDR ASAA2015082312878

- Difficulty date: August 23, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 6,937 hours, 2,228 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: R2 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATES WHEN POWER IS APPLIED.  ACFT GROUNDED. CHECKED, NO HISTORY-60 DAYS.  GVI OF COIL CORD & CONNECTORS AND R2 WINDOW TEMP SENSOR TERMINALS GOOD.  RACKED R2 WINDOW HEAT CONTROLLER, PULLED, TAGGED, & RESET TWO CIRCUIT BREAKER IAW MM 30-41-11. OPS CHECK R2 WINDOW HEAT GOOD, IAW 30-41-00.
